T Nation

7 Weeks In: Short Temper, Dropping Libido, Sleep Problems

I won’t have bloodwork for another couple of weeks as I’m just about 7 weeks in now. 40mg EOD cypionate IM.

  1. I seem to be angrier than usual as of late. Really short tempered and ready to go. Is this normal and will it fade? Is this a result of Estrogen low or high or something else?

  2. Libido ramped up for about 8 weeks; strong erections, high sex drive, and now it’s falling off. Normal?

  3. Can’t seem to get back to sleep like usual. I wake up between 2-4am every night but I used to fall back to sleep within 20min. Now it takes an hour. Normal?

If you could chime in from any experience(s) with the above, that would be really helpful.

thank you,

Yes honeymoon phase is ending as your endogenous supply (testes) shut down. You will start feeling better week after week again though.

You’re not angrier, you’re bitchier, irritable, impatient.

It could be your levels are too high, I get irritable, very aggressive and impatient when my levels are too high.

How were you doing otherwise for the first month? Your levels could be too low. Many guys are unhappy, and irritable, when their testosterone levels are not high enough.

Thanks… that would be the best case scenario for sure. I don’t really want to make any adjustments if I don’t have to. Worried about this Estrogen thing… seems like it can get out of control quickly. But I’m not sure if my current protocol / dosage is high or low in this regard. I guess everyone is different.

Felt better in the first month for sure; more energy, motivation, sex drive came online. I was still feeling edgy but I thought that would fade. The edginess never really dissapated and is still there; maybe causing the short temper. I’m not sure. I know that I’m definitely more irritable and super easy to set off this past week. Now there are challenging circumstances which are producing some natural irritability but this is a little beyond it seems.

You’re in flux. You’re turning a ship around 180. Things have to go into a different direction before it feels right. You should be alright. Get more head and work out. Nothing else to do once you’ve organized the entire place.

Hang in there, many unhappy and stressed out people these days. At least you have some weights. There are plenty of men and women on hormones with no gym or weights at home. They are irritable.

You’re gonna go through a lot, just ride it out. Things change a lot in the first four months. Try not to worry too much about estrogen, etc. Just stick to your protocol, don’t fuck with it at all for at least the next eight weeks unless you are in dramatically terrible shape, and let your body do the healing and repair it needs to. In the first four months I ran the gamut from irritable to depressed to high to anxious to happy to calm. If your protocol is good, it will get better!

Any change or major fluctuations to your hormone level will not realize the end outcome for six weeks. Hormones are not like drugs which work very quickly. Hormones take a good six weeks to balance to the end result.

I know it’s frustrating. I just changed my injection frequency and all the benefits I had are gone, for a short while until things stabilize.